# SDR REXA2017061900718

- Difficulty date: June 19, 2017
- Submitted: June 23, 2017
- Operation: Air carrier
- Aircraft: N840AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8040
- Aircraft time: 19,352 hours, 19,015 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Leaking
- Location: Flight Deck
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER`S OXYGEN MASK IS LEAKING.  REMOVED AND REPLACED THE OXYGEN MASK IAW AMM 35-11-12-500-801. OPS AND LEAK CHECKED GOOD.
